Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Locally compact spaces of measures

Author: Norman Y. Luther
Journal: Proc. Amer. Math. Soc. 25 (1970), 541-547
MSC: Primary 28.30; Secondary 54.00
MathSciNet review: 0280668
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under varying conditions on the topological space $ X$, the spaces of $ \sigma $-smooth, $ \tau $-smooth, and tight measures on $ X$, respectively, are each shown to be locally compact in the weak topology if, and only if, $ X$ is compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.30, 54.00

Retrieve articles in all journals with MSC: 28.30, 54.00

Additional Information

Keywords: Finitely additive measures, signed measures, zero sets, co-zero sets, $ \sigma $-smooth measures, $ \tau $-smooth measures, tight measures, weak topology, locally compact spaces of measures, compact sets of measures, two-valued measures, degenerate measures, bounded continuous functions
Article copyright: © Copyright 1970 American Mathematical Society